MAUDE Adverse Event Report: ABBOTT PROMOTE+ CRT-D W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT PROMOTE+ CRT-D W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3211-36Q
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During an in-clinic follow up, episodes of t-wave oversensing were noted on the device.Technical support was contacted and the device was reprogrammed to resolve the event.The patient was stable with no consequences.

Brand Name
PROMOTE+ CRT-D W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9638886
Report Number2938836-2020-00655
Device Sequence Number10867238
Product Code NIK
UDI-Device Identifier05414734503679
UDI-Public05414734503679
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model NumberCD3211-36Q
Device Catalogue NumberCD3211-36Q
Device Lot Number4861008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2020
Initial Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1